# SDR 2008UALA05461

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 38,933 hours, 4,842 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FORE FLAP LEADING EDGE HAS A LARGE PUNCTURE.  REMOVED LEFT INBOARD FORE FLAP.  COMPLETE FORE FLAP INSTALLATION FROM ITEM 3 PAGE 407 TO COMPLETION.
